Archived Edition Vol. 15, No. 2, 1989

Editors: H. Brezis (Paris), J. Hausen (Houston), G.G. Johnson (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: J.W. Neuberger (Emory)

Houston Journal of Mathematics


Zoltan Balogh, Harold Bennett
Conditions Which Imply Metrizability in Manifolds, pp. 153-162.

Marco Luigi Bernardi, Gianni Arrigo Pozzi
On Some Singular or Degenerate Parabolic Variational Inequalities, pp. 163-192.

Ulrich Daepp, Alan Evans
Openness and Invariance Results on Generalized Cohen-Macaulay Rings, pp. 193-201.

S. H. Ding, J. Mawhin
The Range of Some Monotone Gradient Perturbations of Self-Adjoint Operators With Finite-Dimensional Kernel Having the Unique Continuation Property, pp. 203-214.

I. Kriz, A. Pultr
A Spatiality Criterion and an Example of a Quasitopology Which Is Not a Topology, pp. 215-234.

Jim Lawrence
Clustered Families of Convex Sets, pp. 235-243.

Van C. Nall
On the Presence of n-ods and Infinite-ods, pp. 245-247.

K. S. S. Nambooripad, F. J. Pastijn
Amalgamation of Regular Semigroups, pp. 249-254.

Mary Ellen Rudin
Countable Point Separating Open Covers for Manifolds, pp. 255-266.

J. Segal, S. Spiez
On a Problem of Lelek on vS1-Like Continua, pp. 267-271.

Robert Sine
Behavior of Iterates in the Poincare Metric, pp. 273-290.

P. Wauters, E. Jespers
Rings Graded by an Inverse Semigroup With Finitely Many Idempotents, pp. 291-304.